Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

2017 | Journal Article | IST-REx-ID: 718 | OA
Expected sizes of poisson Delaunay mosaics and their discrete Morse functions
H. Edelsbrunner, A. Nikitenko, M. Reitzner, Advances in Applied Probability 49 (2017) 745–767.
View | Files available | DOI | Download Preprint (ext.) | arXiv

Filters and Search Terms



Filter Publications

  • Display / Sort

    Export / Embed